Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 69, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Aug 1, 2015, 2:58 PM CDT. It took effect at Aug 2, 2015, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2015, 2:58 PM CDT (19:58 UTC)
- In effect from
- Aug 2, 2015, 9:00 AM CDT
- Expired
- Aug 2, 2015, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
769 WHUS73 KMKX 011958 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 258 PM CDT SAT AUG 1 2015 ...GUSTY SOUTHWEST WINDS TO DEVELOP SUNDAY AHEAD OF LOW PRESSURE... .LOW PRESSURE WILL APPROACH ON SUNDAY AND THIS WILL LEAD TO A TIGHTENING PRESSURE GRADIENT. AS A RESULT SOUTHWEST WINDS ARE EXPECTED TO RAMP UP BY MID MORNING. WHILE THE WINDS ARE LIKELY TO BE MOSTLY IN THE 15 TO 25 KNOT RANGE SOME GUSTS MAY REACH 30 KNOTS DURING THE AFTERNOON. LMZ643>646-020400- /O.NEW.KMKX.SC.Y.0069.150802T1400Z-150802T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 258 PM CDT SAT AUG 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CDT SUNDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS...GUSTS TO 30 KNOTS IN THE AFTERNOON. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
364 WHUS73 KMKX 020218 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 918 PM CDT SAT AUG 1 2015 ...GUSTY SOUTHWEST WINDS TO DEVELOP SUNDAY AHEAD OF LOW PRESSURE... .LOW PRESSURE WILL APPROACH ON SUNDAY AND THIS WILL LEAD TO A TIGHTENING PRESSURE GRADIENT. AS A RESULT SOUTHWEST WINDS ARE EXPECTED TO RAMP UP BY MID MORNING. WHILE THE WINDS ARE LIKELY TO BE MOSTLY IN THE 15 TO 25 KNOT RANGE SOME GUSTS MAY REACH 30 KNOTS DURING THE AFTERNOON. LMZ643>646-021030- /O.CON.KMKX.SC.Y.0069.150802T1400Z-150802T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 918 PM CDT SAT AUG 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CDT SUNDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS...GUSTS TO 30 KNOTS IN THE AFTERNOON. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
985 WHUS73 KMKX 020843 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 AM CDT SUN AUG 2 2015 ...GUSTY SOUTHWEST WINDS TO DEVELOP TODAY AHEAD OF APPROACHING LOW PRESSURE... .GUSTY SOUTHWEST WINDS WILL DEVELOP THIS MORNING AND FURTHER INCREASE EARLY THIS AFTERNOON AS LOW PRESSURE AND A COLD FRONT APPROACH LAKE MICHIGAN FROM THE WEST. WIND GUSTS MAY REACH 30 KNOTS LATER THIS MORNING AND AFTERNOON NORTH OF NORTH POINT LIGHT. SOUTH OF NORTH POINT LIGHT...WIND GUSTS MAY GET AS HIGH AS 38 KNOTS. HENCE THE SMALL CRAFT ADVISORY FROM NORTH POINT LIGHT TO WINTHROP HARBOR HAS BEEN UPGRADED TO A GALE WARNING. THE OFFSHORE WINDS WILL RESULT IN WAVE HEIGHTS BUILDING TO 2 TO 4 FEET...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATER. WINDS AND WAVES WILL DIMINISH DURING THE EVENING...HOWEVER SCATTERED THUNDERSTORMS ARE EXPECTED AT THAT TIME. LMZ645-646-021645- /O.EXT.KMKX.SC.Y.0069.150802T1400Z-150802T1900Z/ /O.NEW.KMKX.GL.W.0021.150802T1900Z-150803T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 AM CDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 2 PM CDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 2 PM CDT THIS AFTERNOON. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS THIS MORNING AND UP TO 30 KNOTS THIS AFTERNOON. WIND GUSTS WILL INCREASE TO UP TO 38 KNOTS THIS AFTERNOON. * WAVES: BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-021645- /O.EXT.KMKX.SC.Y.0069.150802T1400Z-150803T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 343 AM CDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS MORNING WITH GUSTS TO 30 KNOTS IN THE AFTERNOON. * WAVES: BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
612 WHUS73 KMKX 021448 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 948 AM CDT SUN AUG 2 2015 ...GUSTY SOUTHWEST WINDS EXPECTED TODAY... .GUSTY SOUTHWEST WINDS WILL CONTINUE TO INCREASE INTO EARLY THIS AFTERNOON...AS LOW PRESSURE AND A COLD FRONT APPROACH LAKE MICHIGAN FROM THE WEST. WIND GUSTS MAY REACH 30 KNOTS LATER THIS MORNING AND AFTERNOON NORTH OF NORTH POINT LIGHTHOUSE. SOUTH OF NORTH POINT LIGHTHOUSE...WIND GUSTS MAY GET AS HIGH AS 38 KNOTS. THUS...THE GALE WARNING REMAINS IN EFFECT FROM NORTH POINT LIGHTHOUSE TO WINTHROP HARBOR ILLINOIS. THE OFFSHORE WINDS WILL RESULT IN WAVE HEIGHTS BUILDING TO 2 TO 4 FEET...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATER. WINDS AND WAVES WILL DIMINISH DURING THE EVENING...HOWEVER SCATTERED THUNDERSTORMS ARE EXPECTED AT THAT TIME. LMZ645-646-022300- /O.CON.KMKX.SC.Y.0069.000000T0000Z-150802T1900Z/ /O.CON.KMKX.GL.W.0021.150802T1900Z-150803T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 948 AM CDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS UNTIL EARLY THIS AFTERNOON. WIND GUSTS WILL INCREASE TO UP TO 38 KNOTS THIS AFTERNOON. * WAVES: BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-022300- /O.CON.KMKX.SC.Y.0069.000000T0000Z-150803T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 948 AM CDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. * WAVES: BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
446 WHUS73 KMKX 021951 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 251 PM CDT SUN AUG 2 2015 ...GUSTY SOUTHWEST WINDS CONTINUE INTO THIS EVENING... .GUSTY SOUTHWEST WINDS WILL CONTINUE AHEAD OF A FRONTAL BOUNDARY DROPPING SOUTH INTO SOUTHERN WISCONSIN. WIND GUSTS MAY REACH 30 KNOTS NORTH OF NORTH POINT LIGHTHOUSE. SOUTH OF NORTH POINT LIGHTHOUSE...WIND GUSTS MAY GET AS HIGH AS 38 KNOTS. THUS...THE GALE WARNING REMAINS IN EFFECT FROM NORTH POINT LIGHTHOUSE TO WINTHROP HARBOR ILLINOIS. THE OFFSHORE WINDS WILL RESULT IN WAVE HEIGHTS OF 2 TO 4 FEET...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATER. WINDS AND WAVES WILL DIMINISH DURING THE EVENING...HOWEVER SCATTERED THUNDERSTORMS ARE EXPECTED AT THAT TIME. LMZ645-646-030000- /O.CON.KMKX.GL.W.0021.000000T0000Z-150803T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 251 PM CDT SUN AUG 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. A FEW GUSTS UP TO 38 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-030000- /O.CON.KMKX.SC.Y.0069.000000T0000Z-150803T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 251 PM CDT SUN AUG 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS UP TO 30 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 1, 10:15 AM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, Aug 1, 10:15 AM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1015 AM CDT SAT AUG 1 2015 .AVIATION/18Z TAFS/...VFR CONDITIONS AT LEAST INTO THIS EVENING. LEADING EDGE OF WAA/MOIST ADV GENERATING ISOLD SHRA WITHIN LARGE ACCAS FIELD ACRS CNTRL/SRN WI. THIS LIKELY TO GIVE WAY TO MORE SUNSHINE AS THE DAY WEARS ON. MAIN FOCUS FOR CONVECTIVE DEVELOPMENT ARRIVES LATER TONIGHT INTO MONDAY MORNING AS MORE PRONOUNCED LLJ AIMS INTO SRN WI. STILL SOME TRACK UNCERTAINTY ON MCS BUT OVERALL MOIST ADVECTION WITH 850 LLJ AND SHORTWAVE ACTIVITY WARRANTS THE CHANCE OF STORMS LATER TONIGHT INTO SUNDAY MORNING. POCKETS OF MVFR CIGS/VSBYS WITH ANY STRONGER STORMS. MESOSCALE DETAILS AFTER OVERNIGHT/EARLY MORNING STORMS WILL DICTATE STORM EVOLUTION/SEVERITY ON SUNDAY AFTERNOON/EVENING AS SURFACE LOW AND COLD FRONT INTERACT WITH POTENTIALLY VERY UNSTABLE AIRMASS. PC && .PREV DISCUSSION... /ISSUED 329 AM CDT SAT AUG 1 2015/ TODAY - CONFIDENCE...MEDIUM. COMPACT STRONG SURGE OF LOW LEVEL MOISTURE AND WARM AIR ADVECTION TRIGGERING ISOLATED SHOWERS AND STORMS IN SOUTHEAST MN. SFC DEWPOINTS INCREASE FROM THE LOWER 50S ACROSS SRN WI TO THE UPPER 50S TO LOWER 60S ACROSS NRN IA/SRN WI. STORMS ARE MOVING SOUTHEAST ALONG DENSITY DISCONTINUITY AND WILL LIKELY AFFECT WESTERN AND SOUTHERN PORTIONS OF CWA THIS MRNG AS SURGE OF LOW LEVEL MOISTURE FLUX CONVERGENCE PASSES ACROSS THE AREA. FOR NOW...WL GO WITH ISOLD WORDING BUT MAY HAVE TO INCREASE TO MORE SCT IN WEST FOR AN HOUR OR TWO. SURGE OF MOISTURE FLUX CONVERGENCE MOVES SOUTH OF BORDER BY AFTN SO DRY CONDITIONS EXPECTED. 925H TEMPS WARM TO 22-24C SO DAYTIME TEMPS SHOULD EASILY RETURN TO THE 80S. WINDS NOT EXPECTED TO BE AS BREEZY TODAY DUE TO SLIGHTLY WEAKER PRESSURE GRADIENT BUT SHOULD STILL BE IN THE 10 TO 20KT RANGE. THIS SHOULD BE STRONG ENOUGH TO PREVENT LAKE BREEZE FROM DEVELOPING...OR ELSE HOLDING IT CLOSE TO THE SHORE THIS AFTN. TONIGHT - CONFIDENCE...MEDIUM. EXPECTING A QUIET EVENING ACROSS MOST OF THE AREA. MODERATE MID LEVEL STEERING FLOW IS EXPECTED TO CARRY AMPLIFYING LOW PRESSURE TROF INTO THE NORTHERN PLAINS TONIGHT. STRENGTHENING LOW LEVEL JET AHEAD OF THIS TROF TO 35 TO 45 KNOTS PIVOTS INTO CENTRAL AND SRN WI AFT 06Z/SUN. STRONG SURGE OF MOISTURE FLUX CONVERGENCE SPREADS INTO WESTERN CWA LATE TNGT. MESO-SCALE CONVECTIVE SYSTEM EXPECTED TO DEVELOP IN THE NORTHERN PLAINS THIS EVENING AND FOLLOW EXPANDING INSTABILITY GRADIENT TO THE EAST-SOUTHEAST WHICH MAY CARRY MCS INTO SRN WI. NOT ENOUGH CONFIDENCE AT THIS POINT TO BUMP UP POPS TO LIKELY DUE TO DISAGREEMENT BETWEEN SHORT TERM GUIDANCE ON TRACK OF MCS. HOWEVER WITH LLJ SPREADING ACROSS SRN WI LATE TNGT...WL CONT HIGHER CHANCE POPS AND SWITCH TO SCT WORDING IN WEST. ELEVATED CAPES EXCEED 1000 J/KG LATE TNGT IN SOUTH CENTRAL WI WITH 30KTS OF BULK SHEAR. HENCE SLT RISK FOR SEVERE FOCUSING ON HAIL AND WIND SEEMS WARRANTED. SUNDAY...FORECAST CONFIDENCE...MEDIUM STILL QUITE A FEW QUESTIONS WITH THE SUNDAY FORECAST. FIRST...WILL LIKELY BE DEALING WITH THE EXITING OVERNIGHT THUNDERSTORM COMPLEX AT DAYBREAK. WILL PROBABLY BE QUITE A BIT OF CONVECTIVE DEBRIS LIMITING HEATING EARLY IN THE DAY. LOW LEVEL JET WILL SLIDE SOUTHEASTWARD ACROSS THE FORECAST AREA DURING THE DAY. STRONG LOW LEVEL FLOW WITH THIS JET AHEAD OF AN APPROACHING COLD FRONT WILL DRAW WARM AND HUMID CONDITIONS INTO SOUTHERN WISCONSIN. DEPENDING ON HOW QUICKLY CLOUDS CAN MOVE OUT AND INSTABILITY BUILDS...COULD SEE SOME DEVELOPMENT AHEAD OF THE FRONT BY EARLY AFTERNOON. BETTER CHANCE WILL COME LATE AFTERNOON AND EVENING AS THE FRONT PUSHES SOUTHEAST THROUGH THE FORECAST AREA. EVEN IF 2M DEWPOINTS ARE A BIT OVERDONE...STILL SHOULD SEE PLENTY OF INSTABILITY GIVEN ENOUGH HEATING. MID LEVEL LAPSE RATES PROGGED TO BE IN THE 7-8C RANGE BY MID/LATE AFTERNOON. BULK SHEAR FROM 0-6 KM STILL AROUND 35-40 KNOTS IN MODELS. NOT SURPRISING SPC HAS THE SOUTHEAST HALF OF THE FORECAST IN A SLIGHT RISK FOR SEVERE STORMS...WITH THE NORTHWEST IN A MARGINAL RISK. OTHER CONCERN FOR SUNDAY IS HOW WARM IT GETS. NAM/GFS 925 MB AND 2 METER TEMPS QUITE WARM. LATEST ECMWF HAS TRENDED THAT WAY...BUT IS NOT QUITE AS WARM AS NAM/GFS SOLUTIONS. OPTED TO WARM TEMPS A BIT FROM PREVIOUS FORECAST...BUT DID NOT GO AS NEARLY AS WARM AS WARMEST MODELS WOULD SUGGEST GIVEN A GOOD DEAL OF UNCERTAINTY IN TIMING OF PRECIP AND CLOUD COVER. POTENTIAL EXISTS FOR EVEN WARMER TEMPS IF THE SUN DOES COME OUT FOR A SIGNIFICANT AMOUNT OF TIME. MONDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM EXPECT DRY WEATHER MONDAY AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE NORTHWEST AND MODEL PRECIPITABLE WATER VALUES DROP TO AROUND HALF OF AN INCH. SHOULD BE DRY THEN TUESDAY AND WEDNESDAY UNDER THE HIGH. HAVE SOME LOW POPS IN THE FORECAST FOR LATER THURSDAY INTO FRIDAY AS ANOTHER WAVE TRAVERSES THE AREA. HIGH TEMPS MON/TUE LOOK TO BE WITHIN A COUPLE DEGREES OF NORMAL...COOLING A FEW DEGREES FOR WED-FRI UNDER PERSISTENT NORTHWEST FLOW ALOFT. AVIATION/12Z TAFS/...EXPECT ISOLD SHOWERS TO AFFECT SOUTH CENTRAL WI EARLY THIS MORNING. MAY EVEN BE A RUMBLE OF THUNDER. MAY NEED TO USE A VCTY REMARK IN KMSN TAF FOR AN HOUR OR TWO. OTRW VFR CONDITIONS FOR THE BULK OF THE TAF PERIOD. SCT T MAY RESULT IN LOWER CIGS LATE TONIGHT...ESPECIALLY AT KMSN. MARINE...NOT AS BREEZY TODAY ACROSS THE NEARSHORE WATERS DUE TO WEAKER PRESSURE GRADIENT AND SLIGHTLY WEAKER WINDS IN THE LOW LEVELS. STILL MAY HAVE GUSTS TO AROUND 20 KTS LATER THIS MORNING AND AFTERNOON. SMALL CRAFT CONDITIONS MAY RETURN LATE TONIGHT BUT MORE LIKELY ON SUNDAY AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE NEAR SHORE WATERS LATE IN THE AFTERNOON AND EARLY EVENING. SOME STRONG TSTORMS MAY ACCOMPANY FRONTAL PASSAGE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...MBK SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Aug 1, 9:13 AM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 913 AM CDT SAT AUG 1 2015 WIZ046-047-051-052-056>060-062>072-020915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 913 AM CDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF TODAY AND TONIGHT STRENGTHENING LOW PRESSURE IN THE NORTHERN PLAINS WILL TRIGGER SCATTERED THUNDERSTORMS AFTER MIDNIGHT TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG AND WEST OF A LINE FROM BERLIN TO JEFFERSON TO BELOIT...WITH A MARGINAL RISK FARTHER EAST. THE SEVERE WEATHER RISKS WOULD BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY AFTERNOON AND EVENING AS THE LOW PRESSURE AREA DRAGS A COLD FRONT THROUGH SOUTHERN WISCONSIN. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG AND SOUTH OF A LINE FROM SHEBOYGAN TO MADISON TO DARLINGTON...WITH A MARGINAL RISK ELSEWHERE. DAMAGING WINDS...LARGE HAIL AND A TORNADO WILL BE POSSIBLE. THERE ARE VERY SMALL CHANCES OF THUNDERSTORMS NEXT THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN SUNDAY AFTERNOON AND EVENING. LMZ643>646-020915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 913 AM CDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS AFTER MIDNIGHT TONIGHT AS LOW PRESSURE STRENGTHENS IN THE NORTHERN PLAINS. THERE IS A MARGINAL RISK OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT WILL LIKELY MEET SMALL CRAFT ADVISORY CRITERIA ON SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING AS THE LOW PRESSURE AREA DRAGS A COLD FRONT ACROSS LAKE MICHIGAN. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE HAIL AND A WATERSPOUT WILL BE POSSIBLE. THERE ARE VERY SMALL CHANCES OF THUNDERSTORMS NEXT THURSDAY NIGHT AND FRIDAY. WWW.WEATHER.GOV/MKX MRC
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.